Both of these are two of the most difficult meds out there, especially when you want to stop taking them. I'd go with ssris first since snris can be very stimulating, or tricyclics, or just try therapy and see if you can do it that way. I don't think either of these will give you tremors, that's usually the mood disorder drugs, but side effects are peculiar to the individual, they don't necessarily go along with the med. What's easy for one is hard for another. But again, these two are difficult meds, and Cymbalta is more for depression than anxiety, but you do have both. You can do a lot of research on your own if you choose to by just googling them, but that still won't tell you what your experience will be. By reputation, the easiest to tolerate are Prozac and Lexapro. Good luck.
You know best, but CBT therapy will directly try to help you with those symptoms with relaxation techniques such as progressive muscle relaxation, meditation, exercise, affirmations, and such. The mental part is harder to deal with than the physical part, actually, though neither is easy or guaranteed. But whatever you choose, I hope it helps.
I might try both. My anxiety has gotten so bad that it takes everything in me to leave my home. It's accompanied with physical symptoms as severe stomach knots. How do you go about finding a physiatrist?
Now there's the golden question, because most of them, in my experience, aren't all that informed about what they're prescribing. Also unfortunately, my experience at least where I live is that the good ones don't take insurance. I guess I can't really answer this one for you, except to say when you do see one make sure you question him or her to make yourself confident they know their meds and the difficulties. Word of mouth is always good, and sometimes a good source is your personal care physician.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.